# SDR ASAA2023100445464

- Difficulty date: October 4, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 42,763 hours, 12,420 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE #2 ECONOMIC FAULTMSG #77-20862 THE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
